One side of tummy too sore for injections?

(4 Posts)
QTPie Sun 14-Jul-13 19:11:05

Thank you ladies, glad that I am not alone smile

Originally thought that it might be "scar tissue" from the first round, but that makes no sense: can't be continually hitting scar tissue on the same side (varying the injection site hugely)... Maybe there is a damaged nerve that has made a whole segment of muscle sensitive.

Managed to find a spot on my left side that was ok last night. Last dose in the fridge - scan (day 13 of injections) tomorrow: hoping for EC either Weds or Fri. Getting to that stage of feeling "yucky" (has 18 days of injections last time and had really had enough by then).

Thanks again for the reassurance smile

Luckystarfour Sun 14-Jul-13 07:32:29

Gonal f injections are by far the worst. Blunt needles I always found. Trying using ice on the area before you inject and you can go above and below the tummy button.
'Round the clock' so to speak :-)

ilikecooking Sat 13-Jul-13 10:37:16

I have experienced this too, with Gonal F just like you. I was doing 375IUI hence the needle being in me for a little longer + I was advised to keep it in for a further 10 secs too.

I didn't ask why I had the discomfort, I just didn't inject on the painful side. A friend of mine who also had this issue was told she had hit nerves.

My tummy was yellow & purple....wholly attractive.

QTPie Fri 12-Jul-13 20:46:50

Hi

This is my second cycle of IVF and have observed something really odd! Anyone had similar experience or idea what it is? I did ask the nurse at my first scan and she seemed very unconcerned...

First cycle of IVF I did the stim injections (myself) with absolutely no pain or tenderness: it was really easy! I alternated sides of my tummy and avoided previous injection sites - all great!

This current (second) cycle of IVF feels very different: I noticed that the injections were feeling much more tender! After a few days, I realised that it was always the one (left) side that was causing the problems... I can still inject in my right side, but anywhere on my left side is actually too tender to inject into (feels like someone is sticking a knife into me - can't do it....).

Any ideas?

I have a few little bruises (both sides) too this time (didn't notice any last time). Both cycles have been gonal F injection pens.

QT

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now